Diphenhydramine 14.08mg, Amm. Chloride 0.138g, Sod. Citrate 57.03mg, Menthol 1.14 Mg
Treatment of Cough
Diphenhydramine+Ammonium Chloride+Sodium Citrate 14.08mg138mg57.03mg Syrup is a combination of three medicines: Diphenhydramine, Ammonium chloride and Sodium citrate, which relieves cough. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Ammonium chloride is an expectorant which decreases the stickiness of mucus (phlegm) and helps in its removal from the airways. Sodium citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.
Stomach pain/epigastric pain Dizziness Sleepiness Impaired coordination Thickened respiratory tract secretions Allergic reaction
Answer: Yes, StayHappi Diphenhydramine+Ammonium Chloride+Sodium Citrate 14.08mg/138mg/57.03mg Syrup may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such an episode while taking this medicine.
Answer: No, it is not advisable to breastfeed while using StayHappi Diphenhydramine+Ammonium Chloride+Sodium Citrate 14.08mg/138mg/57.03mg Syrup. This medicine contains diphenhydramine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
Answer: Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Share your details to get best offer!